Artan Sheshmani
Artan Sheshmani
Pure Mathematician/ and Associate Professor of Mathematics: Harvard University CMSA/ A.U.
Verifierad e-postadress på mit.edu - Startsida
Titel
Citeras av
Citeras av
År
Hamiltonian structure for a neutrally buoyant rigid body interacting with N vortex rings of arbitrary shape: the case of arbitrary smooth body shape
BN Shashikanth, A Sheshmani, SD Kelly, JE Marsden
Theoretical and Computational Fluid Dynamics 22 (1), 37-64, 2008
302008
Donaldson–Thomas invariants of 2-dimensional sheaves inside threefolds and modular forms
A Gholampour, A Sheshmani
Advances in Mathematics 326, 79-107, 2018
282018
Localized Donaldson-Thomas theory of surfaces
A Gholampour, A Sheshmani, ST Yau
American Journal of Mathematics 142 (2), 405-442, 2020
192020
Nested Hilbert schemes on surfaces: Virtual fundamental class
A Gholampour, A Sheshmani, ST Yau
Advances in Mathematics 365, 107046, 2020
162020
Vertical D4–D2–D0 bound states on K3 fibrations and modularity
V Bouchard, T Creutzig, DE Diaconescu, C Doran, C Quigley, ...
Communications in Mathematical Physics 350 (3), 1069-1121, 2017
122017
Counting curves on surfaces in Calabi–Yau 3-folds
A Gholampour, A Sheshmani, R Thomas
Mathematische Annalen 360 (1-2), 67-78, 2014
112014
Generalized Donaldson-Thomas Invariants of 2-Dimensional sheaves on local P^ 2
A Gholampour, A Sheshmani
Advances in Theoretical and Mathematical Physics 19 (3), 673 – 699, 2013
92013
Equivariant Gromov-Witten invariants of algebraic GKM manifolds
CCM Liu, A Sheshmani
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 13, 048, 2017
62017
Hamiltonian structure and dynamics of a neutrally buoyant rigid sphere interacting with thin vortex rings
BN Shashikanth, A Sheshmani, SD Kelly, M Wei
Journal of Mathematical Fluid Mechanics 12 (3), 335-353, 2010
62010
Intersection numbers on the relative Hilbert schemes of points on surfaces
A Gholampour, A Sheshmani
Asian Journal of Mathematics 21 (3), 531-542, 2015
52015
Wall-crossing and invariants of higher rank Joyce–Song stable pairs
A Sheshmani
Illinois Journal of Mathematics 59 (1), 55-83, 2015
52015
Invariants of pure 2-dimensional sheaves inside threefolds and modular forms
A Gholampour, A Sheshmani
Preprint, 2013
52013
Higher rank stable pairs and virtual localization
A Sheshmani
Communications in Analysis and Geometry 24 (1), 139-193, 2010
52010
Global shifted potentials for moduli spaces of sheaves on CY4
D Borisov, A Sheshmani, ST Yau
arXiv preprint arXiv:1908.00651, 2019
32019
Stable Pairs on Nodal Fibrations
A Gholampour, A Sheshmani, Y Toda
International Mathematics Research Notices 2018 (17), 5297-5346, 2018
32018
Towards studying of the higher rank theory of stable pairs
A Sheshmani
University of Illinois at Urbana-Champaign, 2011
22011
Atiyah class and sheaf counting on local Calabi Yau fourfolds
DE Diaconescu, A Sheshmani, ST Yau
Advances in Mathematics 368, 107132, 2020
12020
Donaldson-Thomas invariants, linear systems and punctual Hilbert schemes
A Gholampour, A Sheshmani
arXiv preprint arXiv:1909.02679, 2019
12019
On topological approach to local theory of surfaces in Calabi-Yau threefolds
S Gukov, CCM Liu, A Sheshmani, ST Yau
Advances in Theoretical and Mathematical Physics 21 (2017 no 7), 1679-1728, 2016
12016
Weighted Euler characteristic of the moduli space of higher rank Joyce-Song pairs
A Sheshmani
European Journal of Mathematics 2, 661–715, 2016
1*2016
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20